# SDR ASAA0956288

- Difficulty date: July 27, 2009
- Submitted: July 30, 2009
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 11,082 hours, 3,370 cycles
- Engine: Cfmint CFM567B27
- Engine time: 11,082 hours, 3,370 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: CFM567B27
- Part serial: 894258
- Condition: Oil Consumption
- Location: Nr 2
- Part time: 11,082 hours, 3,370 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER SEAMC, AIRCRAFT RESTRICTED FROM ETOPS SERVICE DUE TO OIL CONSUMPTION RATE ON NR 2 ENG AT .62.  ABOVE ETOPS LIMITS.  PER SEAMC, ENG OIL CONSUMPTION RETURN TO .17 WITHIN ETOPS LEVEL.  ACFT RETURN TO ETOPS SERVICE.
